RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 5, Pages 696–705 (Mi de10383)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Asymptotic Integration of the Navier–Stokes System with a Rapidly Oscillating Mass Force

V. B. Levenshtam

Rostov State University

Full text: PDF file (1348 kB)

English version:
Differential Equations, 2001, 37:5, 732–742

Bibliographic databases:

UDC: 517.955.8
Received: 20.05.1999

Citation: V. B. Levenshtam, “Asymptotic Integration of the Navier–Stokes System with a Rapidly Oscillating Mass Force”, Differ. Uravn., 37:5 (2001), 696–705; Differ. Equ., 37:5 (2001), 732–742

Citation in format AMSBIB
\Bibitem{Lev01}
\by V.~B.~Levenshtam
\paper Asymptotic Integration of the Navier--Stokes System with a Rapidly Oscillating Mass Force
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 5
\pages 696--705
\mathnet{http://mi.mathnet.ru/de10383}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1850733}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 5
\pages 732--742
\crossref{https://doi.org/10.1023/A:1019228901785}


Linking options:
  • http://mi.mathnet.ru/eng/de10383
  • http://mi.mathnet.ru/eng/de/v37/i5/p696

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Levenshtam, “Justification of the method of averaging for the system of equations with the Navier–Stokes operator in the principal part”, St. Petersburg Math. J., 26:1 (2015), 69–90  mathnet  crossref  mathscinet  isi  elib
    2. V. B. Levenshtam, “Asymptotic Integration of Linear Parabolic Problems with High-Frequency Coefficients in the Critical Case”, Math. Notes, 96:4 (2014), 499–513  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:50
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019